# SDR GLBA2013010400170

- Difficulty date: February 2, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 34,986 hours, 42,733 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSP, FOUND A CRACK IN RT FORWARD SPAR CAP ANGLE AT CSS 69.184 AND 20 PERCENT CHORD, 2.5" IN LENGTH.   REPAIRED IAW EO 13-1900-55-005. MAJOR REPAIR.
